Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Groggy with head aches. Why do I feel like a hangover? Possible sinus infection?

For the last several days I have been waking up feeling extremely groggy with a headache . I feel the headache pain in my forehead and temples, and also behind my eyes and nose. For a couple of days now the pain is constant and lasts throughout the day. It feels like having a constant hangover. The only other symptom I have is some sneezing . Any ideas on what this can be? Possible sinus infection?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Sneezing is suggestive of upper respiratory tract irritation, which could be either due to infection or allergies. Same can cause headache also. Your suspicion of sinus infection is valid. you can consult an ENT surgeon and get evalauted for the same. Nasal decogestants should be helpful in relieving both headache and sneezing.
Good luck.
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor